# SDR 2020FA0000457

- Difficulty date: October 26, 2020
- Submitted: October 26, 2020
- Operation: General aviation
- Aircraft: N356N
- Make and model: Emb EMB-505
- Aircraft serial: 50000335
- Aircraft time: 4 hours, 4 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: 3032988002
- Part serial: MX759205
- Condition: Failed
- Part time: 4 hours, 3 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC SYSTEM PRESSURE DROPPED TO 0 PSI DURING FLIGHT.  LOW PRESSURE ANNUNCIATOR CAS INDICATION.  EMERGENCY GEAR EXTENSION ACCOMPLISHED.
